Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Adler, Peter H., Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Post, Rory J. (2010) Evolution, epidemiology, and population genetics of black flies (Diptera: Simuliidae). Infection, Genetics and Evolution, 10 (7). pp. 846-865. ISSN 1567-1348 (doi:

This list was generated on Mon Oct 18 00:12:43 2021 UTC.